# SDR ASAA2019011327781

- Difficulty date: January 13, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 19,579 hours, 6,444 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE CONDUCTING AUTOLAND, IN VISUAL CONDITIONS (RUNWAY IN SIGHT) AIRCRAFT DRIFTED LEFT OF CENTERLINE AND CONTINUED TOWARDS RUNWAY EDGE AT 100 FT RADAR. DISCONNECTED AUTOPILOT AND NORMAL LANDING HGS WORKED FINE. WINDS CALM, NO KNOWN OBSTRUCTIONS NEAR GROUND ANTENNA. GROUNDED - YES. ACCOMPLISHED AMM TASK 22-00-01-730-807 FOR INBOUND AUTOLAND CONDITION. NO FAULTS FOR EITHER CHANNELS NOTED ON DFCS FAULT REVIEW, AND LAND VERIFY TESTS ARE NORMAL.
